Paracetamol Risk in Children | Drug World

Paracetamol Risk in Children - Be careful to give the drug down the heat in children. One of them is paracetamol, because recent research proves this drug may increase the risk of asthma and allergies.

Not known exactly what causes it, the researchers still have to conduct clinical trials to make sure. Researchers also do not know exactly how many doses can cause such side effects.
However, an association between paracetamol to asthma risk has been proven by experts from the University of Otago, Wellington. To disclose it, the experts observed 505 infants and 914 children aged 5-6 years.

This study reveals, the use of paracetamol in infants aged less than 15 months may increase the risk of asthma up to 2-fold. While at the age of 6 years, paracetamol increases the risk of allergy to 3-fold.

"We think this effect is more related to duration of use, rather than dose. The more frequently used, the greater paracetamol side effects, "said Professor Julian Crane, who led the study, quoted from Ninemsn, Monday (29/11/2010).

Prof. Crane also confirmed that these side effects will not necessarily appear in just a few times. Therefore, parents need not worry as long as no excessive use of paracetamol.

Although there is a correlation between paracetamol to asthma risk, it is also the possibility of other factors that influence. Therefore, Prof. Crane supports further research to uncover.
Kindly Bookmark and Share it:

No comments:

Post a Comment

Designed By An Insurance | Proudly Powered by Blogger